Health Mart Daytime Cold & Flu Liquid – Acetaminophen, Dextromethorphan HBr, Phenylephrine HCl
Health Mart Daytime Cold & Flu Liquid Temporarily relieves common cold/flu symptoms: cough due to minor throat and bronchial irritation, minor aches and pains, sore throat, fever, nasal congestion, headache. Daytime cold Non-drowsy Cold Liquid is Alcohol free/antihistamine free. Gluten free.
- Take only as directed – see overdose warning.
- Only use the dose cup provided.
- Do not exceed 4 doses per 24 hrs.
- Adults & children 12 yrs & over: 30 mL every 4 hours.
- 6 to under 12 yrs Children: 15 mL every 4 hrs.
- 4 to under 6 yrs Children: ask a doctor.
- Under 4 yrs Children: do not use.
- Store at 20-25 degrees C (68-77 degrees F).
Each 15 mL Contains: Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Phenylephrine HCl 5 mg.
Butylated Hydroxyanisole; Edetate Disodium; FD&C Yellow No. 6; Flavor; Glycerin; Menthol; Monobasic Sodium Phosphate; Polyethylene Glycol; Propylene Glycol; Purified Water; Saccharin Sodium; Sucrose; Xanthan Gum; Each 15 mL Contains: Sodium 7 mg.
Liver warning: This product contains acetaminophen.
Severe liver damage may occur if: Adult takes more than 4,000 mg of acetaminophen in 24 hours; child takes more than 5 doses in 24 hours; taken with other drugs containing acetaminophen; adult has 3 or more alcoholic drinks every day while using this product.
Allergy alert: Acetaminophen may cause severe skin reactions.
Symptoms may include skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away.
Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
Do not use: With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product; if you have ever had an allergic reaction to this product or any of its ingredients.
Ask a doctor
Before use, if you have: Liver disease; heart disease; thyroid disease; diabetes; high blood pressure; trouble urinating due to an enlarged prostate gland; cough that occurs with too much phlegm (mucus); persistent or chronic cough such as occurs with smoking, asthma, or emphysema. Ask a doctor or pharmacist before use if you are taking the blood-thinning drug warfarin. When using this product do not use more than directed.
Stop use and ask a doctor if: New symptoms occur; you get nervous, dizzy or sleepless; redness or swelling is present; fever gets worse or lasts more than 3 days; pain, nasal congestion or cough gets worse or lasts more than 5 days (children) or 7 days (adults); cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children.
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. DO NOT USE IF PRINTED NECKBAND IS BROKEN OR MISSING.
RN: 000277S000495H02, MCK: 1409549, UPC: 05256913602